Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Martynov, A V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:85
Abstract pages:700
Full texts:333

http://www.mathnet.ru/eng/person49764
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/496089

Publications in Math-Net.Ru
2005
1. A. V. Martynov, “Об экстремальной нумерации $\mathbb{Z}^2_n$”, Chebyshevskii Sb., 6:3 (2005),  85–98  mathnet  zmath
1969
2. L. G. Afanas'eva, A. V. Martynov, “On ergodic properties of queueing systems with bounded sojourn time”, Teor. Veroyatnost. i Primenen., 14:1 (1969),  102–112  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:1 (1969), 105–114
1967
3. L. G. Afanas'eva, A. V. Martynov, “On Ergodic Properties of Queues with Balking”, Teor. Veroyatnost. i Primenen., 12:1 (1967),  112–120  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:1 (1967), 104–109
1962
4. I. F. Goncharova, A. V. Martynov, “On a practical method for the automatic selection of scaling factors in the solution of systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  921–924  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1074–1079
1957
5. A. V. Martynov, “On local infinite divisibility of Markoff processes”, Dokl. Akad. Nauk SSSR, 113:4 (1957),  752–755  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021